NCLEX-PN 风格练习题(LPN/LVN):速成包

公式表、每个专题的关键方法步骤和 34 道练习题,完整解答附在最后。

新题目返回课程

在打印窗口中选择“另存为 PDF”,即可在设备上保存一份副本。

1公式与方法

感染控制与患者安全

方法

  1. 对每位患者都从标准预防开始:手卫生、针对预期暴露的个人防护装备、安全使用锐器。
  2. 按传播途径追加预防措施:接触传播(隔离衣、手套)、飞沫传播(外科口罩)、空气传播(N95、负压病房)。
  3. 保持无菌物品的无菌状态:如有疑问就视为不无菌;更换,绝不擦拭。
  4. 预防环境中的伤害:防跌倒措施,约束仅作为最后手段,火灾时用 RACE 和 PASS。
  5. 核对给药的正确原则、两个身份识别信息,以及对高警示药物的额外保障;报告差错和险兆事件。

优先排序与委派

方法

  1. 问自己:如果什么都不做,什么会最快伤害患者。
  2. 应用 ABC(心脏骤停时为 C-A-B),然后是 Maslow 需求层次:生理需要先于安全,安全先于心理需要。
  3. 比较各选项:急性先于慢性,不稳定先于稳定,意外先于预期,全身性先于局部,并将每项发现与患者的基线对照。
  4. 除非是紧急情况,否则先评估再行动;然后选择其他步骤所依赖的那一步。
  5. 委派时核对五项正确:任务、情境、人员、指示和监督。评估、宣教和评价仍由注册护士负责。

实验室检查值与电解质

方法

  1. 把数值与本实验室自己的参考范围比较,再与患者的基线和趋势比较。
  2. 检查标本:溶血、延迟,或在静脉输液附近采血都可能得出错误结果。
  3. 把数值与其典型体征以及引起它的药物和疾病联系起来。
  4. 注意相互作用:低钾或低镁会增加地高辛中毒的风险;脱水会使锂浓度升高。
  5. 对患者采取行动:评估,血药浓度不安全时暂停用药,复述危急值并通知开医嘱的医生。

内外科护理:心血管与呼吸

方法

  1. 说出问题所在:泵衰竭、动脉阻塞、节律、血栓、气道狭窄、感染或设备问题。
  2. 先检查危险征象:低氧、低血压、胸痛、新出现的意识模糊、冰冷无脉搏的肢体。
  3. 让氧疗与患者相匹配:大多数人为 94–98%,有 CO₂ 潴留风险者为 88–92%。
  4. 把每种药物与其检测和风险联系起来:华法林与 INR,肝素与 aPTT 和血小板,利尿剂与血钾。
  5. 选择安全的第一步措施,然后升级处理并重新评估。

内外科护理:神经、内分泌与肾脏

方法

  1. 对每位新出现意识模糊、乏力或癫痫发作的患者都检查血糖。
  2. 把意识水平作为脑部问题最早的警示;瞳孔变化和库欣三联征出现得较晚。
  3. 对于糖尿病急症,要区分 DKA(酮体、酸中毒)和 HHS(渗透压很高、脱水);先补液。
  4. 对于钠和水,要判断是 ADH 过多(SIADH)还是缺乏(尿崩症),并缓慢纠正慢性变化。
  5. 对于肾脏问题,把原因分为肾前性、肾性或肾后性,并监测血钾和液体。

内外科护理:消化、围手术期与肿瘤

方法

  1. 想一想可能隐藏着什么:内出血、无发热的感染、SpO₂ 正常背后的通气不足。
  2. 利用术后的时间来缩小并发症的范围:出血在数小时内,胸部问题在数天内,伤口和吻合口漏出现得更晚。
  3. 对于疼痛,要评估、用多模式镇痛治疗、重新评估,并且在每次使用阿片类药物时监测镇静程度。
  4. 对于癌症患者,把低谷期的任何疾病都当作中性粒细胞减少性脓毒症处理,并了解肿瘤急症。
  5. 对于烧伤,只计算浅二度/深二度和三度的面积,从烧伤的时刻开始计算 Parkland 时间,并根据尿量调整。

产科护理

方法

  1. 把产妇放在时间轴上定位:孕周、产程阶段或产后第几天,再判断此时什么是正常的。
  2. 找出处于危险中的对象:母亲、胎儿或新生儿,或者其中不止一个。
  3. 把发现与其原因联系起来:减速用 VEAL CHOP,出血用四个 T,产后用 BUBBLE-HE。
  4. 优先选择改善血流和氧合的措施(侧卧、停用缩宫素、宫底按摩),然后再升级处理。

儿科护理

方法

  1. 先记下患儿的年龄:它决定正常生命体征、发育里程碑和合适的疼痛量表。
  2. 评估气道、呼吸和循环,记住儿童代偿很久之后会迅速恶化。
  3. 让措施与发育阶段相匹配,并让家属参与。
  4. 检查答案对儿童是否安全:按体重计算,病毒感染不用阿司匹林,12 岁以下不用可待因。

精神科护理

方法

  1. 判断是否存在即时风险:自杀、暴力、药物急症或躯体疾病。
  2. 先保障安全:观察、移除危险物品、缓和局面、停用有害药物、寻求帮助。
  3. 选择治疗性回应:承认感受、陈述现实,避免虚假的安慰和“为什么”式提问。
  4. 尊重权利:采用限制最少的方案,知情同意,以及保密及其限度。

护理数学与单位换算

公制进位
1 kg = 1000 g, 1 g = 1000 mg, 1 mg = 1000 mcg, 1 L = 1000 mL
体重和长度
1 kg = 2.2 lb, 1 lb = 16 oz, 1 in = 2.54 cm, 1 ft = 12 in
家用计量
1 tsp = 5 mL, 1 tbsp = 15 mL, 1 fl oz = 30 mL, 1 cup = 8 fl oz = 240 mL
温度
°C = (°F − 32)·5/9, °F = °C·9/5 + 32
24 小时制
PM 1–11 点:加 12; 12 AM = 00:xx; 12 PM = 12:xx
给药速率
mcg/min × 60/1000 = mg/h
实验室换算系数
葡萄糖 1 mmol/L = 18 mg/dL; 肌酐 1 mg/dL = 88.4 µmol/L; Hb 1 g/dL = 10 g/L

方法

  1. 写出已知量及其单位,以及你想要的单位。
  2. 选定等量关系:kg、g、mg 和 mcg 之间,或 L 和 mL 之间为 1000;1 kg = 2.2 lb;1 tsp = 5 mL,1 tbsp = 15 mL,1 fl oz = 30 mL,1 cup = 240 mL。
  3. 写成分数,使不需要的单位相互约去;对于速率,每个变化的单位用一个分数。
  4. 检查方向:单位越小,数字越大。
  5. 只对最终答案取整,精度按题目所述。

剂量计算

由浓度计算剂量
体积 = 剂量 / 浓度
按体重给药
剂量 = mg/kg × 体重
片剂
片数 = 剂量 / 每片规格
单位
1 g = 1000 mg, 1 mg = 1000 mcg

方法

  1. 把医嘱剂量和药品规格换算为同一单位。
  2. 用“需要量除以现有量再乘以数量”:(D/H) × Q。
  3. 按体重给药时,先乘以以 kg 计的体重,再用日剂量除以给药次数。
  4. 先估算,再检查答案是否合理。

静脉输液速度

泵速
mL/h = volume (mL)/time (h)
滴速
drops/min = volume (mL) × drop factor / time (min)
输注时间
time (h) = volume (mL)/rate (mL/h)

方法

  1. 泵速 mL/h:体积除以以小时计的时间。
  2. 滴速 drops/min:体积 × 滴系数,再除以以分钟计的时间。
  3. 剩余时间:剩余体积除以速率。
  4. 按题目或设备的要求取整。

静脉输液与液体平衡

Holliday–Segar 每小时量
4 mL/kg(前 10 kg)+ 2 mL/kg(次 10 kg)+ 1 mL/kg(20 kg 以上每 kg)
Holliday–Segar 每日量
相同分段分别为 100 / 50 / 20 mL/kg
液体平衡
入量 − 出量
冰屑
按其体积的一半计算
尿量
mL/kg/h = mL / (kg × h)
输注时间
时间 (h) = 剩余体积 (mL) / 速率 (mL/h)
已输入体积
mL = 速率 × 时间

临床评估评分

格拉斯哥昏迷量表
GCS = E (1–4) + V (1–5) + M (1–6) = 3–15
Apgar
5 项体征 × 0–2 = 0–10; 7–10 令人放心, 4–6 中度异常, 0–3 低
Braden 量表
5 × (1–4) + 1 × (1–3) = 6–23; ≤ 18 有风险
Morse 跌倒评分
跌倒 25, 诊断 15, 辅助 15/30, 静脉输液 20, 步态 10/20, 精神状态 15
NEWS2 风险
0–4 低; 单项 3 分为中低; 5–6 中; ≥ 7 高
平均动脉压
MAP = (SBP + 2·DBP)/3 = DBP + PP/3
脉压和休克指数
PP = SBP − DBP, SI = HR/SBP
体质指数
BMI = kg/m² = 703·lb/in²

方法

  1. 找出题目使用的评分表及其范围(GCS 3–15,Apgar 0–10,Braden 6–23,Morse 0–125)。
  2. 分别为每个条目评分,将描述与其对应的等级匹配。
  3. 把各条目得分相加,并检查总分是否在范围内。
  4. 应用分界值:对于 NEWS2,还要查看是否有单项参数得 3 分。
  5. 对于导出的数值,使用 MAP = (SBP + 2·DBP)/3,PP = SBP − DBP,SI = HR/SBP,BMI = kg/m²。

2练习题

1.护理学基础中等

When measuring a wound, how is the length usually taken?

  1. AIn whichever direction is shortest
  2. BFrom the wound to the nearest joint
  3. CAround the edge of the wound with a tape measure
  4. DIn the head-to-toe direction across the longest part
2.护理学基础困难

In English law, giving a treatment to a competent adult who has clearly refused it may amount to:

  1. ATheft
  2. BBattery (trespass to the person)
  3. CBreach of an employment contract
  4. DDefamation of character
3.感染控制与患者安全中等

A patient has a non-violent restraint. In most nursing policies, how often at minimum is it released for range of motion, toileting and skin care?

  1. AOnce every 12-hour shift
  2. BOnly when the patient asks for it
  3. COnce a day, during the bath
  4. DAt least every 2 hours
4.感染控制与患者安全困难

在无菌技术下插导尿管时,导尿管尖端碰到了患者的大腿。护士应怎么做?

  1. A丢弃该导尿管,换用新的无菌导尿管
  2. B继续操作,因为大腿已消毒
  3. C用消毒剂擦拭尖端后继续操作
  4. D用无菌水冲洗尖端后继续操作
5.优先排序与委派中等

A nurse teaches a patient about storing insulin at home. Which statement shows a need for further teaching?

  1. A“I will keep my spare insulin in the freezer so it lasts longer.”
  2. B“I will not leave my insulin in a hot car.”
  3. C“I will check the expiry date on the label before I use the vial.”
  4. D“I will keep unopened insulin in the fridge.”
6.优先排序与委派困难

A provider asks a nurse to perform a procedure that is outside the nurse’s scope of practice. What should the nurse do?

  1. ADo it just this once and promise the provider not to do it again
  2. BAsk a nursing assistant to do it instead
  3. CDecline, explain why and suggest who can safely do it
  4. DDo it, because the provider gave the instruction
7.临床护理中等

A patient with DKA has an arterial blood gas showing a low pH and a low bicarbonate. Which disturbance is this?

  1. ARespiratory alkalosis
  2. BRespiratory acidosis
  3. CMetabolic alkalosis
  4. DMetabolic acidosis
8.临床护理困难

A nurse is teaching a patient who is starting warfarin. Which statement shows a need for further teaching?

  1. A"I will tell my dentist that I take warfarin."
  2. B"I can take aspirin if I get a headache."
  3. C"I will keep my INR blood test appointments."
  4. D"I will report black stools or unusual bruising."
9.实验室检查值与电解质中等

一名服用呋塞米的患者钾为 2.9 mEq/L。护士预期会出现哪项发现?

  1. A口周麻刺感,Chvostek 征阳性
  2. B心电图上 T 波高尖
  3. C肠道过度活跃引起的腹泻和腹部绞痛
  4. D肌肉无力和腿部抽筋
10.实验室检查值与电解质困难

A patient has a sodium of 150 mEq/L, a glucose of 180 mg/dL and a BUN of 28 mg/dL. Using the formula 2 × Na + glucose/18 + BUN/2.8, what is the calculated serum osmolality?

  1. AAbout 320 mOsm/kg, which is high
  2. BAbout 358 mOsm/kg, which is high
  3. CAbout 300 mOsm/kg, which is normal
  4. DAbout 285 mOsm/kg, which is normal
11.药理学中等

100 mL of an antibiotic is to be given over 30 minutes using a giving set of 20 drops/mL. What is the drip rate?

  1. AAbout 20 drops per minute
  2. BAbout 33 drops per minute
  3. CAbout 67 drops per minute
  4. DAbout 100 drops per minute
12.药理学困难

Two days after starting chemotherapy for a leukaemia with a high white cell count, a patient has reduced urine output. Which lab pattern suggests tumour lysis syndrome?

  1. AHigh potassium, high phosphate, high uric acid and low calcium
  2. BLow potassium, low phosphate, low uric acid and high calcium
  3. CNormal electrolytes with a high haemoglobin
  4. DHigh sodium, high glucose and low potassium
13.内外科护理:心血管与呼吸中等

一名高血压患者服用氨氯地平。护士最可能观察到哪种副作用?

  1. A干咳、咽痒
  2. B哮鸣音
  3. C踝部肿胀
  4. D高钾血症
14.内外科护理:心血管与呼吸困难

A patient with obstructive sleep apnoea who uses CPAP at home is having surgery. Which plan is safest after the operation?

  1. AUse their CPAP machine and monitor closely, using opioids with caution
  2. BNurse the patient lying flat on their back to keep the airway open
  3. CLeave the CPAP machine at home, as it is not needed while in hospital
  4. DGive extra opioids so the patient sleeps through the night
15.内外科护理:神经、内分泌与肾脏中等

A patient with diabetic neuropathy has an ulcer on the ball of the foot. Which measure is most important for healing?

  1. ATaking pressure off the ulcer
  2. BWalking more to improve blood flow
  3. CCovering it and checking it in a month
  4. DSoaking the foot in hot water daily
16.内外科护理:神经、内分泌与肾脏困难

After a stroke, a patient suddenly cries or laughs at odd moments. They say they do not feel sad. Which response is most appropriate?

  1. AExplain that this is emotional lability after stroke and help the family understand
  2. BTell the patient that crying will slow their recovery
  3. CIgnore it, because it shows that the patient is seeking attention from the staff
  4. DAsk the doctor for a sedative to stop the outbursts
17.内外科护理:消化、围手术期与肿瘤中等

小肠梗阻和大肠梗阻的主要临床区别是什么?

  1. A小肠:完全不呕吐;大肠:早期大量呕吐,无腹胀
  2. B没有临床区别;只有 CT 扫描才能区分
  3. C小肠:仅有明显腹胀;大肠:无疼痛、无呕吐,也完全没有腹胀
  4. D小肠:呕吐早,腹胀较轻;大肠:呕吐晚,腹胀明显
18.内外科护理:消化、围手术期与肿瘤困难

一名乳腺癌患者出现意识混乱、口渴、便秘和多尿。应考虑哪种肿瘤急症?

  1. A肿瘤溶解综合征
  2. B低血糖
  3. C上腔静脉阻塞
  4. D恶性肿瘤相关高钙血症
19.产科护理中等

Which placental hormone causes insulin resistance in the second half of pregnancy?

  1. AOxytocin
  2. BHuman placental lactogen (hPL)
  3. CRelaxin
  4. DHuman chorionic gonadotrophin (hCG)
20.产科护理困难

A newborn has a small upper lip with a smooth philtrum, short eye openings and a small head. Which exposure during pregnancy should be considered?

  1. ACaffeine
  2. BAlcohol
  3. CParacetamol (acetaminophen)
  4. DFolic acid
21.儿科护理中等

How should anti-sickness medicine be given to a child receiving chemotherapy that often causes vomiting?

  1. AOnly at night, when the child is asleep
  2. BOnly if the child asks for it
  3. CBefore the chemotherapy starts and then regularly
  4. DOnly after the child has already vomited at least twice
22.儿科护理困难

A child with a new forearm cast has severe pain not relieved by analgesia and screams when the nurse gently moves the fingers. What should the nurse suspect?

  1. ACompartment syndrome; report it at once
  2. BNormal pain after a fracture; give more time
  3. CItching under the cast; give an antihistamine
  4. DAnxiety; distract the child with play
23.精神科护理中等

What must a patient be told for consent to a new psychotropic medicine to be valid?

  1. AOnly the name of the medicine and the time of day it will be given
  2. BNothing at all, because psychiatric patients cannot give consent
  3. CThe expected benefits, the main risks and the alternatives, including no treatment
  4. DOnly the benefits, so that the patient is not frightened by the side effects
24.精神科护理困难

A patient with long-standing schizophrenia is often seen drinking from the taps. Today he is confused, has a headache and his serum sodium is 124 mmol/L (124 mEq/L). What is the most likely problem?

  1. ADehydration caused by anticholinergic side effects
  2. BA worsening of his psychosis that needs a higher dose of antipsychotic
  3. CWater intoxication from psychogenic polydipsia
  4. DNeuroleptic malignant syndrome from his antipsychotic medicine
25.护理数学与单位换算中等
4 lb 15 oz? kg1 lb = 16 oz1 kg = 2.2 lb

练习题(虚构数值,不作为临床指导)。 一名新生儿体重 4 lb 15 oz。按 1 lb = 16 oz 和 1 kg = 2.2 lb,求以千克表示的体重m。取到两位小数。

4 lb 15 oz1 lb = 16 oz1 kg = 2.2 lb
m = kg
26.护理数学与单位换算困难
½ tbsp · 3/天 · 14 d? mL1 tbsp = 15 mL

练习题(虚构数值,不作为临床指导)。 一张处方写着口服混悬液½ tbsp,每天三次,共 14 天。按1 tbsp = 15 mL,整个疗程需要多少 mLV?

½ tbsp每天三次14 天1 tbsp = 15 mL
V = mL
27.剂量计算中等
1%w/vV = ? mL

需要从 1%(w/v)溶液中取 100 mg 的剂量。多少容量 V 含有这一剂量?

100 mg1% w/v
V = mL
28.剂量计算困难
00.10.20.30.40.50.60.70.80.911 mL

处方为 410 单位的药物,药液规格为 1000 单位/mL。请用 1 mL 注射器抽取剂量:应给多少体积 V?

410 units1000 units/mL
V = mL
29.静脉输液速度中等
500 mL15 gtt/mL12 h? gtt/min

用滴系数为 15 滴/mL 的输液器在 12 小时内输入 500 mL。求滴速 R(滴/分)。 取整到最接近的整数。

500 mL12 h15 gtt/mL
R = gtt/min
30.静脉输液速度困难
300 mL60 gtt/mL50 gtt/mint = ? h

一组输液以 50 滴/分的速度经 60 滴/mL 的输液器滴注。袋中还剩 300 mL。还需多少小时 t 才会滴完?

50 gtt/min60 gtt/mL300 mL
t = h
31.静脉输液与液体平衡中等
入量出量12 小时班次果汁120 mL茶240 mL冰屑120 mL静脉输液50 mL/h × 12 h静脉抗生素2 × 100 mL尿液150 mL尿液250 mL尿液400 mL尿液475 mL伤口引流150 mL

练习题(虚构数值,不作为临床指导)。 记录显示了一名患者在一个 12 小时班次中的出入量。静脉输液在整个班次中按所示速率输注。求总入量 I,以 mL 计。 冰屑按其体积的一半计。

果汁: 120 mL茶: 240 mL冰屑: 120 mL静脉输液: 50 mL/h × 12 h静脉抗生素: 2 × 100 mL
I = mL
32.静脉输液与液体平衡困难
500 mL150 mL 已输入120 mL/h20:30t = ? h

练习题(虚构数值,不作为临床指导)。 一袋 500 mL 的液体用输液泵以 120 mL/h 输注。到 20:30 时已输入 150 mL。还要多少小时 t 袋子才会输完? 保留一位小数。

500 mL150 mL 已输入120 mL/h
t = h
33.临床评估评分中等
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96空气 / O₂O₂空气SBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1

练习题(虚构数值,不作为临床指导)。 对这些观察结果使用 NEWS2 图表(SpO₂ 量表 1):呼吸频率 18 次/分,SpO₂ 86%吸室内空气,血压 78/46 mmHg,脉搏 98 次/分,仅对疼痛有反应,体温 35.5 °C。NEWS2 总分是多少?

RR 18SpO₂ 86%空气SBP 78HR 98PT 35.5 °C
NEWS2 =
34.临床评估评分困难
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96空气 / O₂O₂空气SBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1低中低中高

练习题(虚构数值,不作为临床指导)。 对这些观察结果使用 NEWS2 图表(SpO₂ 量表 1):呼吸频率 20 次/分,SpO₂ 96%正在补充吸氧,血压 136/82 mmHg,脉搏 110 次/分,清醒,体温 36.2 °C。患者属于哪个临床风险组?点击它。

RR 20SpO₂ 96%O₂SBP 136HR 110AT 36.2 °C
  1. 1低
  2. 2中低
  3. 3中
  4. 4高

3溶液

1.护理学基础

答案: D · In the head-to-toe direction across the longest part

为什么是这个答案

Using the body's head-to-toe axis for length and side-to-side for width keeps measurements consistent between nurses, so changes in size are meaningful.

答案

D · In the head-to-toe direction across the longest part
2.护理学基础

答案: B · Battery (trespass to the person)

为什么是这个答案

Touching or treating a person without valid consent can be battery, even if the treatment was meant to help. This is why consent is needed before care.

答案

B · Battery (trespass to the person)
3.感染控制与患者安全

答案: D · At least every 2 hours

为什么是这个答案

Restrained patients are checked often for circulation, skin and comfort, and the restraint is released at least every 2 hours for movement, toileting, fluids and skin care. Exact intervals follow the facility’s policy.

答案

D · At least every 2 hours
4.感染控制与患者安全

答案: A · 丢弃该导尿管,换用新的无菌导尿管

为什么是这个答案

无菌物品一旦接触非无菌表面就被污染,必须更换。插入被污染的导尿管会把细菌带入膀胱,增加尿路感染的风险。

答案

A · 丢弃该导尿管,换用新的无菌导尿管
5.优先排序与委派

答案: A · “I will keep my spare insulin in the freezer so it lasts longer.”

为什么是这个答案

Freezing damages insulin, and frozen insulin should not be used. Unopened insulin is kept in the fridge, and heat and expired products are avoided.

答案

A · “I will keep my spare insulin in the freezer so it lasts longer.”
6.优先排序与委派

答案: C · Decline, explain why and suggest who can safely do it

为什么是这个答案

Nurses must work within their legal scope of practice, even when asked by a provider. The nurse declines, explains the reason and helps find a suitable professional.

答案

C · Decline, explain why and suggest who can safely do it
7.临床护理

答案: D · Metabolic acidosis

为什么是这个答案

In DKA, ketoacids consume bicarbonate, causing a metabolic acidosis. The patient breathes deeply and fast (Kussmaul breathing) to lower PaCO2 as compensation.

答案

D · Metabolic acidosis
8.临床护理

答案: B · "I can take aspirin if I get a headache."

为什么是这个答案

Aspirin and other NSAIDs increase the bleeding risk with warfarin, so patients should ask before taking any new medicine. Paracetamol (acetaminophen) is usually the safer choice for simple pain.

答案

B · "I can take aspirin if I get a headache."
9.实验室检查值与电解质

答案: D · 肌肉无力和腿部抽筋

为什么是这个答案

低钾引起肌肉无力、抽筋、肠蠕动减弱(便秘,甚至肠麻痹)和心律失常。T 波高尖见于高钾血症,口周麻刺感提示低钙。核对依据: Heart failure - fluids and diuretics · MedlinePlus (NIH); Low blood potassium · MedlinePlus (NIH) (2025)

答案

D · 肌肉无力和腿部抽筋
10.实验室检查值与电解质

答案: A · About 320 mOsm/kg, which is high

为什么是这个答案

Osmolality = 300 + 10 + 10 = 320 mOsm/kg, above the typical range of about 275–295 mOsm/kg. The high sodium is the main cause, which points to water loss or too little water intake.核对依据: Osmolality blood test · MedlinePlus (NIH) (2025)

答案

A · About 320 mOsm/kg, which is high
11.药理学

答案: C · About 67 drops per minute

为什么是这个答案

100 mL × 20 drops/mL ÷ 30 min = 66.7, so about 67 drops per minute. Gravity infusions are counted for a full minute and checked regularly.

答案

C · About 67 drops per minute
12.药理学

答案: A · High potassium, high phosphate, high uric acid and low calcium

为什么是这个答案

Rapid tumour cell death releases potassium, phosphate and nucleic acids (which become uric acid). Phosphate binds calcium, lowering it; prevention includes IV fluids and drugs that lower uric acid.

答案

A · High potassium, high phosphate, high uric acid and low calcium
13.内外科护理:心血管与呼吸

答案: C · 踝部肿胀

为什么是这个答案

氨氯地平等二氢吡啶类钙通道阻滞剂扩张小动脉,使毛细血管压力升高,引起外周水肿、面部潮红和头痛。干咳是 ACE 抑制剂的典型副作用,哮鸣音则见于哮喘患者使用非选择性 β 受体阻滞剂时。

答案

C · 踝部肿胀
14.内外科护理:心血管与呼吸

答案: A · Use their CPAP machine and monitor closely, using opioids with caution

为什么是这个答案

Sedatives and opioids worsen airway collapse in OSA. Patients should bring and use their CPAP after surgery, be monitored with pulse oximetry, have opioid-sparing analgesia where possible and be nursed semi-upright or on their side.

答案

A · Use their CPAP machine and monitor closely, using opioids with caution
15.内外科护理:神经、内分泌与肾脏

答案: A · Taking pressure off the ulcer

为什么是这个答案

Offloading (removing pressure) is essential for healing a neuropathic ulcer, along with infection control, good blood supply and specialist foot team care. Hot soaks risk burns because sensation is reduced.

答案

A · Taking pressure off the ulcer
16.内外科护理:神经、内分泌与肾脏

答案: A · Explain that this is emotional lability after stroke and help the family understand

为什么是这个答案

Emotional lability (pseudobulbar affect) is common after stroke: crying or laughter does not match the person's mood. Explaining it, staying calm and gently distracting the patient helps. True depression is also common and should be screened for separately.

答案

A · Explain that this is emotional lability after stroke and help the family understand
17.内外科护理:消化、围手术期与肿瘤

答案: D · 小肠:呕吐早,腹胀较轻;大肠:呕吐晚,腹胀明显

为什么是这个答案

在近端小肠梗阻中,呕吐出现早且明显,腹胀较轻。在大肠梗阻中,腹胀明显,便秘出现早,呕吐较晚(可为粪样)。影像学检查可确认梗阻的水平和原因。

答案

D · 小肠:呕吐早,腹胀较轻;大肠:呕吐晚,腹胀明显
18.内外科护理:消化、围手术期与肿瘤

答案: D · 恶性肿瘤相关高钙血症

为什么是这个答案

恶性肿瘤相关高钙血症引起口渴、多尿、脱水、便秘、恶心、意识混乱和心律失常。治疗是先静脉补液,然后使用双膦酸盐,并监测钙和肾功能。肿瘤溶解引起的是低钙。

答案

D · 恶性肿瘤相关高钙血症
19.产科护理

答案: B · Human placental lactogen (hPL)

为什么是这个答案

Human placental lactogen, together with other placental hormones, reduces maternal insulin sensitivity so more glucose is available to the fetus. This is why gestational diabetes usually appears in the second half of pregnancy.

答案

B · Human placental lactogen (hPL)
20.产科护理

答案: B · Alcohol

为什么是这个答案

Fetal alcohol syndrome features include a smooth philtrum, thin upper lip, short palpebral fissures and microcephaly, often with growth and developmental problems.

答案

B · Alcohol
21.儿科护理

答案: C · Before the chemotherapy starts and then regularly

为什么是这个答案

Antiemetics work best when given before chemotherapy and on a regular schedule, not only after vomiting begins. Uncontrolled vomiting can also cause anticipatory nausea with later treatments.

答案

C · Before the chemotherapy starts and then regularly
22.儿科护理

答案: A · Compartment syndrome; report it at once

为什么是这个答案

Rising pressure within a muscle compartment cuts off blood supply. Severe pain unrelieved by analgesia and pain on passive movement are early signs; pulselessness is late. The prescriber is told immediately, the limb is not elevated above heart level and the cast may need splitting.

答案

A · Compartment syndrome; report it at once
23.精神科护理

答案: C · The expected benefits, the main risks and the alternatives, including no treatment

为什么是这个答案

Valid consent requires that the patient has capacity, has enough information about benefits, risks and alternatives, and decides voluntarily. A mental illness does not automatically remove capacity.

答案

C · The expected benefits, the main risks and the alternatives, including no treatment
24.精神科护理

答案: C · Water intoxication from psychogenic polydipsia

为什么是这个答案

Some patients with chronic psychosis drink excessive water, which dilutes sodium and can cause confusion, seizures and coma. The nurse reports the result, monitors neurological status and follows orders for fluid restriction and regular weights.

答案

C · Water intoxication from psychogenic polydipsia
25.护理数学与单位换算

答案: m = 2.24 kg

家用计量和体重:护理考试使用取整的等量关系:1 茶匙(tsp)= 5 mL,1 汤匙(tbsp)= 15 mL = 3 tsp,1 液量盎司(fl oz)= 30 mL = 2 tbsp,1 杯 = 8 fl oz = 240 mL。体重方面,1 kg = 2.2 lb,1 lb = 16 oz;长度方面,1 英寸 = 2.54 cm。设置换算时,要让你不需要的单位相互约去。

盎司换算为磅

15 oz/16 = 0.9375 lb
4 + 0.9375 = 4.938 lb

磅换算为千克

m = 4.938/2.2 = 2.244 ≈ 2.24 kg

答案

m = 2.24 kg
26.护理数学与单位换算

答案: V = 315 mL

量纲分析:先写出已知量,再乘以写成分数形式的换算系数(例如 60 min/1 h 或 1 mg/1000 mcg),使每个不需要的单位在分子和分母各出现一次并相互约去。只剩下所求单位时再计算。使用题目给出的等量关系,只对最终答案取整。

每次剂量的体积

½ tbsp = 0.5·15 = 7.5 mL

整个疗程

V = 7.5 mL × 3/天 × 14 = 315 mL

答案

V = 315 mL
27.剂量计算

答案: V = 10 mL

Solution strengths: a percentage strength is grams per 100 mL, so 1% = 1 g/100 mL = 10 mg/mL. A ratio strength 1:1000 means 1 g in 1000 mL = 1 mg/mL; 1:10 000 is 0.1 mg/mL. For a dilution the amount of drug stays the same: C₁·V₁ = C₂·V₂.

浓度

1% = 10 mg/mL

体积

V = 100/10 = 10 mL

答案

V = 10 mL
28.剂量计算

答案: V = 0.41 mL

抽取剂量:体积 = (处方剂量/药物浓度) × 药物体积。先换算成相同的单位,再检查该体积是否适合注射器,并落在它的某一个刻度上。

体积

V = 410/1000 = 0.41 mL

在注射器上

在这支 1 mL 的注射器上,每条小刻度线代表 0.01 mL。

答案

V = 0.41 mL
29.静脉输液速度

答案: R = 10 gtt/min

输注速率:输液泵按 mL/h = 体积/时间(小时)设定。重力滴注按每分钟滴数计:gtt/min = 体积 (mL) × 滴系数 (gtt/mL)/时间 (min)。 滴系数印在输液器包装上:普通输液器为 10、15 或 20 gtt/mL(输血器在美国常为 10 gtt/mL,在英国为 15),微量输液器为 60 gtt/mL。务必使用题目或包装给出的滴系数。

以分钟计的时间

12·60 = 720 min

滴速

R = 500·15/720 = 10.42 ≈ 10 gtt/min

答案

R = 10 gtt/min

床旁取最接近的整滴:10 滴/分。

30.静脉输液速度

答案: t = 6 h

输注速率:输液泵按 mL/h = 体积/时间(小时)设定。重力滴注按每分钟滴数计:gtt/min = 体积 (mL) × 滴系数 (gtt/mL)/时间 (min)。 滴系数印在输液器包装上:普通输液器为 10、15 或 20 gtt/mL(输血器在美国常为 10 gtt/mL,在英国为 15),微量输液器为 60 gtt/mL。务必使用题目或包装给出的滴系数。

速度(mL/h)

50·60/60 = 50 mL/h

剩余时间

t = 300/50 = 6 h

答案

t = 6 h
31.静脉输液与液体平衡

答案: I = 1220 mL

出入量:入量计入所有进入体内的液体(口服液体、静脉输液、静脉用药及冲管液、管饲);冰屑按其体积的一半计。出量计入尿液、引流液、呕吐物和其他丢失。平衡 = 总入量 − 总出量;平衡为负表示净丢失。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

计算入量

口服: 120 + 240 = 360 mL
冰屑: 120/2 = 60 mL
静脉输液: 50·12 = 600 mL
静脉抗生素: 2·100 = 200 mL
I = 1220 mL

答案

I = 1220 mL
32.静脉输液与液体平衡

答案: t = 2.9 h

输液时间:时间 (h) = 待输体积 (mL)/速率 (mL/h);使用袋中剩余的体积,而不是袋的容量。已输入体积 = 速率 × 时间。把小数小时换算为小时和分钟时,用小数部分 × 60(0.5 h = 30 min,而不是 50 min)。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

剩余体积

500 − 150 = 350 mL

时间

t = 350/120 = 2.917 ≈ 2.9 h

答案

t = 2.9 h

约为 2 h 55 min,所以袋子大约在 23:25 输完。

33.临床评估评分

答案: NEWS2 = 11

NEWS2(国家早期预警评分 2,英国皇家内科医师学会 2017):按图表为七个参数分别评分(呼吸频率、量表 1 的 SpO₂、吸空气还是吸氧、收缩压、脉搏、按 ACVPU 量表评定的意识状态和体温),然后把分数相加。临床风险:0–4 为低;任何单项参数得 3 分为中低;5–6 为中;7 或以上为高。总分 5 或以上需要紧急响应。

为每个参数评分

RR 18/min → 0
SpO₂ 86% → 3
吸空气 → 0
SBP 78 mmHg → 3
HR 98/min → 1
仅对疼痛有反应 (P) → 3
T 35.5 °C → 1

相加

NEWS2 = 0 + 3 + 0 + 3 + 1 + 3 + 1 = 11

答案

NEWS2 = 11
34.临床评估评分

答案: 低

NEWS2(国家早期预警评分 2,英国皇家内科医师学会 2017):按图表为七个参数分别评分(呼吸频率、量表 1 的 SpO₂、吸空气还是吸氧、收缩压、脉搏、按 ACVPU 量表评定的意识状态和体温),然后把分数相加。临床风险:0–4 为低;任何单项参数得 3 分为中低;5–6 为中;7 或以上为高。总分 5 或以上需要紧急响应。

为每个参数评分

RR 20/min → 0
SpO₂ 96% → 0
吸氧 → 2
SBP 136 mmHg → 0
HR 110/min → 1
清醒 (A) → 0
T 36.2 °C → 0

总分和红色分值

NEWS2 = 0 + 0 + 2 + 0 + 1 + 0 + 0 = 3
没有参数得 3 分。

风险组

低

答案

低

本内容为独立练习材料。ExamProblems 与该考试的主办机构没有隶属关系,也未获其认可,考试名称仅用于描述内容。 NCLEX®, NCLEX-RN® and NCLEX-PN® 是 the National Council of State Boards of Nursing, Inc. (NCSBN) 的商标,该机构与 ExamProblems 无关,不为其背书,也不保证其准确性。

ExamProblems · examproblems.com/courses/nclex-pn-practice-questions